# SDR DALA2024121711762

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 93,667 hours, 42,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3240 DISC: ON TAXI IN A FAINT SWEET SMELLING ODOR WAS NOTICED IN THE COCKPIT. COUPLE MINUTES LATER, A FLIGHT ATTENDANT CALL TO REPORT A LITTLE SMOKE WAS VISIBLE IN CABIN. C/A: BEGAN AMDS 0550-2002 PER FORMED INSPECTION OF APU COMP W/UV BLACK LIGHT NO SIGNIFICANT TRACES OF OIL FOUND RAN BOTH PACKS SLIGHT SMELL LINGERING IN COCKPIT. PER AMDS CARD 0550 -2002 AND A320 AMM 21-00-00-615-803-A REMOVED ORANGE SLEEVES BETWEEN LT + RT CONDENSORS AND CHECK VALVES AND INSTALLED BLANKING PLATES ON 15HM AND 16HM SIM DEVICES INSTALLED AT 21HK 22HK AND 23HK. COMPLETED LEVEL B REMOVAL OF THE CONTAMINATION PER A320 AMM 21-00-00-615-803-A, REINSTALLED ALL ACCESS PANELS AND DUCTS. OPS TEST GOOD. JOB COMPLETE. OK FOR SERVICE (LP: 6575558)
